# SDR QXEA2020120700342

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,029 hours, 3,677 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 17072900407
- Part serial: 01843
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 5,237 hours, 3,136 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT TURN TENDENCY ON TAXI AND ON ROLLOUT AFTER LANDING.  FOUND HIGHER BRAKE TEMPS ON THE LEFT SIDE WHEEL BRAKES.  REMOVED FROM SERVICE. SEARCHED STEERING MANIFOLD S/N: 01843 HISTORY AND FOUND IT HAD BEEN REMOVED FROM ANOTHER A/C FOR "RIGHT TURN TENDENCY DURING TAXI."  C/W E175 MCN: E320065-01 ISSUE NO: 02, NO FINDINGS.  ALL RECORDED VALUES ARE NOMINAL/NORMAL.  R & R STEERING MANIFOLD, REF E175 AMM TASK 32-52-01-000/400-801-A.  LEAK & OPERATIONS CHECKS ARE GOOD.  DURING MTX TAXI NO UNUSUAL STEERING TURN TENDENCY WAS NOTED.  THIS ACTION CLEARS LOG ENTRY.  RETURNED TO SERVICE.
